MathSciNet Relay Station
MathSciNet bibliographic data
MR1789464 (2001j:22024) 22E50
Jantzen, Chris On square-integrable representations of classical $p$-adic groups. II. Represent. Theory 4 (2000), 127–180 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement